Jump to content
  • Sign Up
yarashvili

Psoriasis or DH

Rate this topic

Recommended Posts

I have white fluid-filled blisters on both my palms and one ankle. It is extremely itchy. After the blisters burst, the skin remains very red and becomes scaly. The irritated area is well defined, with a darker-red tone. 

After treating with steroids for nine months, the condition seems to still be getting worst. 

I have not avoided gluten for just 6 days now, and this seems to have a positive effect, for the first time, although it is improving very slowly. 

The dermatologist diagnosed these blisters as psoriasis, but I suspect it is DH because even while treating with steroids, it keeps getting worst-- my hands feel like they are burning from the inside. Also, because the blisters appear on both my palms, symmetrically. 

 

here is a picture of the blisters at a very early stage:

https://www.dropbox.com/s/bdhg4eaq187n5c6/hand1.jpg?dl=0

 

After a while:

https://www.dropbox.com/s/cfhgzjwrzjjoz75/hand2.jpg?dl=0

 

Here is a picture of now.

https://www.dropbox.com/s/z6h4vd6cuzcy92a/hand3.jpg?dl=0

 

It was getting a bit better and then this morning some blisters appeared again. Perhaps because I accidentally had one spoon ice-cream which some crumbs of biscuit last night? :(

 

Does this look like DH? Or is it really psoriasis? Has anyone had a similar experience? 

Thanks for your help,

 

Yara

hand3.jpg

hand2.jpg

hand1.jpg

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...